MathSciNet Relay Station
MathSciNet bibliographic data
MR1687539 16E40 (18G60)
Siegel, Stephen F.; Witherspoon, Sarah J. The Hochschild cohomology ring of a group algebra. Proc. London Math. Soc. (3) 79 (1999), no. 1, 131–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement